# SDR SWIA202156846

- Difficulty date: January 21, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL HAS MULTIPLE SPOTS CORROSION FROM F.S. 409.00=128 TO F.S. 559.00   (C-CHECK) RO 3/10/2021    REMOVED CORROSION FORM RH PRESSURE FLOOR SILL FROM FS 409+128 TO FS 559 AND FOUND TO BE WITHIN LIMITS IAW REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED. LEAK CHECK "GOOD."
